Non-classical phase transitions at a sonic point

Date

2003-03-07

Authors

Sable-Tougeron, Monique

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

The relevant mathematical features of phase transition for a general hyperbolic nonlinear system near a sonic discontinuity are clarified. A well-posed Riemann's problem is obtained, including non-classical undercompressive shocks, defined by a geometrical kinetic relation. A counterpart is the geometrical rejection of some compressive shocks. The result is consistent with the structure profiles of the elasticity model of Shearer-Yang and the combustion model of Majda.

Description

Keywords

Hyperbolic, Phase transition, Chapman-Jouguet regime, Kinetic relation

Citation

Sable-Tougeron, M. (2003). Non-classical phase transitions at a sonic point. Electronic Journal of Differential Equations, 2003(22), pp. 1-28.

Rights

Attribution 4.0 International

Rights Holder

Rights License